Toggle Main Menu Toggle Search

Open Access padlockePrints

Irreducible representations of the rational Cherednik algebra associated to the Coxeter group H3

Lookup NU author(s): Dr Martina Balagovic

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Publication metadata

Author(s): Balagovic M, Puranik A

Publication type: Article

Publication status: Published

Journal: Journal of Algebra

Year: 2014

Volume: 405

Pages: 259-290

Print publication date: 01/03/2014

Online publication date: 06/03/2014

Date deposited: 16/08/2016

ISSN (print): 0021-8693

ISSN (electronic): 1090-266X

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jalgebra.2013.01.003

DOI: 10.1016/j.jalgebra.2013.01.003


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share